# SDR 03FDEA00469

- Difficulty date: April 17, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 X 3.5 INCH HOLE IN FLOOR OF AFT LOWER CARGO COMPARTMENT STATION 1020.
